RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1966, Volume 2, Number 1  


A general boundary value problem for elliptic systems of second order with constant coefficients
N. E. Tovmasyan
3
On the theory of boundary value problems for a class of quasi-linear elliptic equations degenerate on the boundary
D. K. Gvazava
24
On some systems of differential equations of mixed and mixed-compound types
V. P. Didenko
33
Asymptotic solution of a mixed problem
T. I. Zelenyak
47
On a class of function spaces
M. D. Ramazanov
65
On integrals of potential type and embedding theorems in spaces with mixed norm
A. H. Gudiev
83
Uniqueness of the solution of the exterior inverse problem for a Newtonian potential
A. I. Prilepko
107
On the Cauchy problem, with data given on a curve of degenerate type, for a hyperbolic equation
S. A. Tersenov
125
Библиография журнальных статей
A. R. Shakun
131
Поправки по журналу «Дифференциальные уравнения» за 1965 г.
148
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019